The Annals of Statistics

An Asymptotically Efficient Sequence of Estimators of a Location Parameter

Jerome Sacks

Full-text: Open access

Abstract

An asymptotically efficient sequence of estimators for the location parameter of an (unknown) symmetric density $f$ is given under weak conditions on the tails of $f$. The estimators are related to the usual linear combination of order statistics except that the unknown $f$ has to be estimated and only some of the order statistics are used.

Article information

Source
Ann. Statist., Volume 3, Number 2 (1975), 285-298.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343057

Digital Object Identifier
doi:10.1214/aos/1176343057

Mathematical Reviews number (MathSciNet)
MR359174

Zentralblatt MATH identifier
0329.62032

JSTOR
links.jstor.org

Subjects
Primary: 62G20: Asymptotic properties
Secondary: 62G35: Robustness

Keywords
Adaptive estimates location asymptotic efficiency order statistics

Citation

Sacks, Jerome. An Asymptotically Efficient Sequence of Estimators of a Location Parameter. Ann. Statist. 3 (1975), no. 2, 285--298. doi:10.1214/aos/1176343057. https://projecteuclid.org/euclid.aos/1176343057


Export citation